zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Sharp power mean bounds for the Gaussian hypergeometric function. (English) Zbl 1065.33005
Sharp inequalities are established between the Gaussian hypergeometric function and the power mean. These results extend known inequalities involving the complete elliptic integral and the hypergeometric mean.

33C20Generalized hypergeometric series, ${}_pF_q$
Full Text: DOI
[1] Abramowitz, M.; Stegun, I. A.: Handbook of mathematical functions. (1972) · Zbl 0543.33001
[2] Almkvist, G.; Berndt, B.: Gauss, landen, Ramanujan, the arithmetic -- geometric mean, ellipses,$ \pi $, and the ladies diary. Amer. math. Monthly 95, 585-608 (1988) · Zbl 0665.26007
[3] Alzer, H.; Qiu, S. -L.: Monotonicity theorems and inequalities for the complete elliptic integrals. J. comput. Appl. math. 172, 289-312 (2004) · Zbl 1059.33029
[4] Anderson, G. D.; Vamanamurthy, M. K.; Vuorinen, M.: Conformal invariants, inequalities, and quasiconformal maps. (1997) · Zbl 0885.30012
[5] Andrews, G. E.; Askey, R.; Roy, R.: Special functions. (1999) · Zbl 0920.33001
[6] Barnard, R. W.; Richards, K. C.: A note on the hypergeometric mean value. Comput. methods function theory 1, 81-88 (2001) · Zbl 1009.33005
[7] Barnard, R. W.; Pearce, K.; Richards, K. C.: A monotonicity property involving 3F2 and comparisons of classical approximations of elliptical arc length. SIAM J. Math. anal. 32, 403-419 (2000) · Zbl 0983.33006
[8] Barnard, R. W.; Pearce, K.; Richards, K. C.: An inequality involving the generalized hypergeometric function and the arc length of an ellipse. SIAM J. Math. anal. 31, 693-699 (2000) · Zbl 0943.33002
[9] Beckenbach, E.; Bellman, R.: Inequalities. (1983) · Zbl 0513.26003
[10] Borwein, J.; Borwein, P.: Inequalities for compound mean iterations with logarithmic asymptotes. J. math. Anal. appl. 177, 572-582 (1993) · Zbl 0783.33001
[11] Bullen, P. S.; Mitrinović, D. S.; Vasć, P. M.: Means and their inequalities. (1988) · Zbl 0687.26005
[12] Carlson, B. C.: Some inequalities for hypergeometric functions. Proc. amer. Math. soc. 16, 32-39 (1966) · Zbl 0137.26803
[13] Gradshteyn, I. S.; Ryzhik, I. M.: A.jeffreytables of integrals and series. Tables of integrals and series (1994) · Zbl 0918.65002
[14] Prudnikov, A. P.; Brychkov, Yu.A.; Marichev, O. I.: Integrals and series, vol. 3. (1990) · Zbl 0967.00503
[15] Vuorinen, M.: Hypergeometric functions in geometric function theory. Proc. special functions and differential equations (1998) · Zbl 0948.30024